# SDR SWAA2024031161273

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 39,117 hours, 17,961 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Nose
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE NOSE CONE IF FACING THE AIRCRAFT FROM THE FRONT AT THE 11 OCLOCK POSITION THERE APPEARS TO BE SUBSTANTIAL DELAMINATING WHERE THE LIGHTNING STRIP ATTACHES TO THE NOSE CONE. THE WEAR AND TEAR IS SIGNIFICANTLY MORE THAN THE PAINT FADING IN THE SURROUNDING PART OF THE NOSE.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-52-00-401-NG (NOSE RADOME - REMOVAL/INSTALLATION - PERMANENT)]
